# SDR 2005FA0000407

- Difficulty date: March 8, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N247FX
- Make and model: Lear 60LEAR
- Aircraft serial: 187
- Engine: Pwa PW305
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 2342100022
- Part serial: 040
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300 HOUR INSPECTION (GEAR SERVICE) THE INNER STRUT CHROME WAS FOUND DAMAGED APPROXIMATELY .001 INCH DEEP.  PROBABLE CAUSE: WEAR OF SEALS CAUSING THE UPPER CAM TO CONTACT THE INNER CYLINDER.  INSPECTION REPACK OF THE NOSE LANDING GEAR ASSY AT 3,000 LANDING INSPECTION. (EA09200504488) (K)
